Ask a Doctor and Get an Answer to Your Medical Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
Norethisterone is a progesterone used to stop the persistent bleeding.
However, as you rightly surmised, this can worsen migraine headaches.
This can also cause mood changes including depression.
Hence, you are experiencing the side effects from this medication.
The medication should be discontinued after discussing with your doctor.
Your current bleeding pattern is consistent with perimenopausal phase.
If the bleeding is not heavy, this can be observed currently.
oral NSAIDs like ibuprofen or naproxen can be used to control the excessive bleeding which should also help with the headaches.
Mefenamic acid is another NSAId that is commonly used with success.
Otherwise, endometrial ablation is your next option since hormonal pills will worsen your migraine.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/